# SDR ASAA1159021

- Difficulty date: February 10, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 16,621 hours, 5,002 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Indicator
- Part number: 7588429101
- Condition: Popped
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENG DELTA P INDICATOR POPPED.  FOUND NO EVIDENCE OF IDG FILTER CONTAMINATION.  MARKED DECAL ON NR 1 ENG IDG THIS IS THE FIRST EVENT OF INDICATOR POPPING.  ACCOMPLISHED FIM TASK 24 11 00 810 803 DELTA P INDICATOR HAS BEEN RESET.
